On Quasi-Conformally Flat Generalized Sasakian-Space Forms
dc.contributor.author | Yıldız, Ahmet | |
dc.date.accessioned | 2022-12-29T09:21:12Z | |
dc.date.available | 2022-12-29T09:21:12Z | |
dc.date.issued | 2022 | |
dc.department | İnönü Üniversitesi | en_US |
dc.description.abstract | In this paper, we classify quasi-conformally flat generalized Sasakian-space forms under the assumption that the characteristic vector field is Killing. Also we classify quasi-conformally Weyl-symmetric generalized Sasakian-space forms. | en_US |
dc.identifier.citation | YILDIZ A (2022). On Quasi-Conformally Flat Generalized Sasakian-Space Forms. Fundamentals of contemporary mathematical sciences (Online), 3(2), 119 - 131. 10.54974/fcmathsci.1054967 | en_US |
dc.identifier.doi | 10.54974/fcmathsci.1054967 | en_US |
dc.identifier.endpage | 131 | en_US |
dc.identifier.issn | 2717-6185 | |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 119 | en_US |
dc.identifier.trdizinid | 1106778 | en_US |
dc.identifier.uri | https://doi.org/10.54974/fcmathsci.1054967 | |
dc.identifier.uri | https://hdl.handle.net/11616/85961 | |
dc.identifier.uri | https://search.trdizin.gov.tr/yayin/detay/1106778 | |
dc.identifier.volume | 3 | en_US |
dc.indekslendigikaynak | TR-Dizin | en_US |
dc.language.iso | en | en_US |
dc.relation.ispartof | Fundamentals of contemporary mathematical sciences (Online) | en_US |
dc.relation.publicationcategory | Makale - Ulusal Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.title | On Quasi-Conformally Flat Generalized Sasakian-Space Forms | en_US |
dc.type | Article | en_US |